Translator Disclaimer
April 2020 Tautological relations for stable maps to a target variety
Younghan Bae
Author Affiliations +
Ark. Mat. 58(1): 19-38 (April 2020). DOI: 10.4310/ARKIV.2020.v58.n1.a2

Abstract

We define tautological relations for the moduli space of stable maps to a target variety. Using the double ramification cycle formula for target varieties of Janda–Pandharipande–Pixton–Zvonkine [20], we construct non-trivial tautological relations parallel to Pixton’s double ramification cycle relations for the moduli of curves. Examples and applications are discussed.

Funding Statement

The author was supported in part by ERC Grant ERC-2017-AdG-786580-MACI and Korea Foundation for Advanced Studies.

Citation

Download Citation

Younghan Bae. "Tautological relations for stable maps to a target variety." Ark. Mat. 58 (1) 19 - 38, April 2020. https://doi.org/10.4310/ARKIV.2020.v58.n1.a2

Information

Received: 30 April 2019; Revised: 30 August 2019; Published: April 2020
First available in Project Euclid: 16 January 2021

Digital Object Identifier: 10.4310/ARKIV.2020.v58.n1.a2

Subjects:
Primary: 14H10
Secondary: 14N35

Rights: Copyright © 2020 Institut Mittag-Leffler

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.58 • No. 1 • April 2020
Back to Top